The Annals of Statistics

Identifiability of Finite Mixtures for Directional Data

John T. Kent

Full-text: Open access

Abstract

In some problems of directional data, finite mixtures of simple distributions have been proposed as statistical models. In this paper we show that for a wide class of directional distributions, all such mixtures are identifiable.

Article information

Source
Ann. Statist., Volume 11, Number 3 (1983), 984-988.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346264

Digital Object Identifier
doi:10.1214/aos/1176346264

Mathematical Reviews number (MathSciNet)
MR707948

Zentralblatt MATH identifier
0515.62018

JSTOR
links.jstor.org

Subjects
Primary: 62E10: Characterization and structure theory

Keywords
Identifiability finite mixture directional data Stiefel manifold

Citation

Kent, John T. Identifiability of Finite Mixtures for Directional Data. Ann. Statist. 11 (1983), no. 3, 984--988. doi:10.1214/aos/1176346264. https://projecteuclid.org/euclid.aos/1176346264


Export citation